Hail, Escambia
- When
- March 24, 1:45 PM CST
- Where
- Escambia County, 5 mi N of Brent
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.542, -87.220
Severe thunderstorms moved across the Florida panhandle and caused large hail and damaging winds.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MOB wrote it up.
Severe thunderstorms moved across the Florida panhandle and caused large hail and damaging winds.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Mar 24, 11:32 AM CST, 2 hours 13 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1232 PM CDT THU MAR 24 2016 .DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW. && .UPDATE...INTERESTING EVOLUTION OF THE OVERALL PATTERN ACROSS THE GULF COAST REGION LATE THIS MORNING. 17Z SURFACE ANALYSIS SHOWS SURFACE COLD FRONT NEARING THE MID MISSISSIPPI VALLEY REGION AND STRETCHING SOUTHWEST THROUGH CENTRAL LA AND INTO THE NORTHWESTERN GULF OF MEXICO. A GRAVITY WAVE ASSOCIATED WITH AN EARLIER LINE OF STORMS HAS SPREAD WELL EAST OF THE COLD FRONT AND HAS SERVED AS FOCUS FOR AN INTENSIFYING LINE OF STORMS STRETCHING FROM SOUTHEAST MS INTO SOUTHEAST LA AND THE ADJACENT GULF WATERS SOUTH OF LA. MESOSCALE ANALYSIS FROM SPC SHOWS MLCAPE VALUES HAVE RISEN TO 500-1000 J/KG ACROSS SOUTHEAST MS AND SOUTHERN PORTIONS OF SOUTHWEST AL...ALSO STRETCHING INTO THE NORTHWEST FL PANHANDLE. DEEP LAYER SHEAR REMAINS STRONG OVER THE REGION THIS AFTERNOON...AND 0-1 KM STORM RELATIVE HELICITY VALUES ARE FORECAST TO RISE 200-300 M2/S2 FROM SOUTHWEST AL AND PORTIONS OF THE NORTHWEST FL PANHANDLE NORTHEASTWARD TO INTERIOR PORTIONS OF SOUTH CENTRAL AL. WILL CONTINUE TO WATCH THE EASTWARD PROGRESSION OF THE SQUALL LINE AS IT MOVES ACROSS COASTAL PORTIONS OF THE CWFA WITHIN THE MODERATELY UNSTABLE AIRMASS...WHILE ALSO MONITORING FOR POTENTIAL DISCRETE SUPERCELLS AHEAD OF THIS FEATURE. DAMAGING WINDS STILL LOOK TO BE THE PRIMARY SEVERE CONCERN ACROSS THE REGION THIS AFTERNOON...BUT ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE. TORNADO WATCH #54 HAS BEEN ISSUED FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL AL AND THE NORTHWEST FL PANHANDLE UNTIL 7 PM CDT. /21 && .PREV AVIATION DISCUSSION... /ISSUED 1223 PM CDT THU MAR 24 2016/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. .AVIATION... 18Z ISSUANCE...CURRENT TAF PACKAGE DOMINATED BY A LINE OF SHRA/TSRA MOVING EAST ACROSS THE FA ATTM. GENERAL VFR TO MVFR LEVEL CIGS WILL SEE LOCAL DETERIORATION IN THE HEAVY RAIN. TIMING TOOL HAS THE LINE MOVING EAST APPROXIMATELY 22 KNOTS WITH STORMS EMBEDDED IN THE LINE MOVING NORTHEAST AT APPROXIMATELY 45 KNOTS. WITH THIS TIMING...THIS LINE WILL AFFECT ARE TAF SITE FROM CURRENTLY(KMOB) TO 23(MOVING EAST OF KPNS). /16 PREV DISCUSSION... /ISSUED 519 AM CDT THU MAR 24 2016/ NEAR TERM /NOW THROUGH THURSDAY NIGHT/...MAIN UPPER TROF OVER THE CENTRAL PLAINS STATES THIS MORNING WILL CONTINUE TO SLOWLY DAMPEN AND LIFT NORTHEAST THROUGH 12Z FRI. WELL TO THE SOUTH ENOUGH MID LEVEL FORCING AND LIFT FROM THIS MAIN SYSTEM TO THE NORTH WILL SHIFT EAST ACROSS THE LOWER MS RIVER VALLEY AND CENTRAL GULF STATES BEGINNING LATER THIS MORNING EXITING OFF TO THE EAST BY LATE THIS EVENING INTO EARLY FRI MORNING. AT THE SURFACE HIGH PRESSURE CONTINUES TO WEAKEN OVER THE WESTERN ATLANTIC AND SOUTHEAST CONUS AS A SFC COLD FRONT ASSOCIATED WITH THE MAIN SYSTEM TO THE NORTH APPROACHES FROM THE WEST. LATEST MODEL GUIDANCE CONTINUES TO SHOW INCREASING VERTICAL SHEAR COMBINED WITH BETTER SURFACE BASED INSTABILITY LATER TODAY DUE TO A 30 TO 40 KNOT 850 JET MOVING OVER WESTERN PARTS OF THE FORECAST AREA BY MIDDAY TODAY COMBINED WITH SFC BASED CAPES FROM 800 TO 1200 J/KG...SHIFTING EAST ACROSS REMAINING AREAS OF THE FORECAST AREA THROUGH THIS EVENING. WITH 0-3 KM HELICITY VALUES RANGING FROM 200 TO 400 M2/S2 BY THIS TIME FRAME SOME CELLS COULD SHOW SOME ROTATION BY THIS AFTERNOON CONTINUING INTO EARLY THIS EVENING HOURS. IN THE UPPER LEVELS THE RIGHT REAR QUAD OF AN UPPER JET STRETCHES FROM THE TN RIVER VALLEY TO LOWER PARTS OF MS AND LA LATE TODAY LIFTING NORTH AND EAST DURING THE EVENING HOURS COULD ENHANCE THE BETTER LIFT IN THE MID LEVELS LATE THIS AFTERNOON THROUGH THIS EVENING...AFFECTING MOSTLY THE NORTHERN HALF OF THE FORECAST LATE IN THE DAY. AS RESULT WILL CONTINUE WITH THE CURRENT THINKING WITH THE THREAT OF SEVERE WEATHER FOR TODAY BRINGING THE SEVERE THREAT FURTHER SOUTH TOWARDS THE COAST. CURRENT THINKING FROM SPC ALSO DENOTES THIS WITH A MARGINAL RISK MAINLY ALONG THE COAST AND OFFSHORE WITH A SLIGHT RISK LOCATED OVER MOST INLAND AREAS OF THE FORECAST AREA THIS AFTERNOON AND THIS EVENING. AS A RESULT WILL MAKE THE PROPER ADJUSTMENTS WITH THE CURRENT GRAPHICS BRINGING THE BETTER SEVERE THREAT FURTHER SOUTH AFFECTING MUCH OF THE FORECAST AREA BY THIS AFTERNOON AND THIS EVENING. DAMAGING STRAIGHT LINE WINDS...MEDIUM TO LARGE HAIL AND TORNADOES WILL BE POSSIBLE WITH THE STRONGER STORMS. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING SEVERE WEATHER SITUATION LATER TODAY. AS FOR TEMPS WILL LEAN TOWARDS THE WARMER MAV GUIDANCE THROUGH TONIGHT DUE TO INCREASED WARM AIR ADVECTION THROUGH THIS EVENING AND GOOD MIXING IN THE BOUNDARY LAYER. HIGHS TODAY WILL BE IN THE MID TO UPPER 70S INLAND AND THE LOWER TO MIDDLE 70S NEAR THE IMMEDIATE COAST. LOWS TONIGHT WILL RANGE FROM THE UPPER 40S TO LOWER 50S TO THE WEST...MID TO UPPER 50S TO NEAR 60 TO THE EAST AND ALONG THE COAST. 32/EE SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...THE SURFACE COLD FRONT OVER THE GULF OF MEXICO WILL STALL ON FRIDAY AND THEN BEGIN ITS JOURNEY BACK NORTHWARD AS A WARM FRONT ON SATURDAY AS A HIGH PRESSURE RIDGE ACROSS THE REGION LIFTS NORTHEAST. A DEEP SOUTHWEST FLOW ABOVE 850 MB WILL PERSIST THROUGH THE PERIOD AS A MASSIVE LONGWAVE TROUGH STRADDLES THE ENTIRE UNITED STATES FROM COAST TO COAST...WITH THE BASE REACHING AS FAR SOUTH AS SOUTHERN MEXICO. A FEW LINGERING SHOWERS AND THUNDERSTORMS ACROSS OUR EXTREME SOUTHEAST ZONES EARLY FRIDAY MORNING WILL MOVE QUICKLY TO THE EAST OF THE AREA...LIKELY FOLLOWED BY DRY CONDITIONS THROUGH FRIDAY NIGHT. THE NAM12 MODEL DEPARTS SHARPLY FROM THE GFS AND ECMWF MODELS AS IT WANTS TO MAINTAIN A VERY MOIST AIRMASS TO 700 MB...AND WHEN COMBINED WITH LOW LEVEL OVER-RUNNING KEEPS SHOWERS ONGOING THROUGHOUT THE DAY FRIDAY INTO FRIDAY NIGHT. THE GFS AND ECMWF MODELS ARE STRONGER WITH THE FRONT PUSHING OFF THE COAST AND BRINGING A DRY SUBSIDENCE AIR MASS INTO THE REGION WITH CLEARING SKIES. WILL BASE THE FORECAST ON THE LATTER TWO MODELS BRINGING IN THE DRY AIR AND CLEARING SKIES WHICH IS THE CONSENSUS OF THE SURROUNDING FORECAST OFFICES. WHILE IT SHOULD BE DRY THROUGH MOST OF FRIDAY NIGHT...A FEW SHOWERS ALONG THE NORTHWARD ADVANCING WARM FRONT COULD IMPINGE ALONG THE COAST BY LATE FRIDAY NIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION SATURDAY AND SATURDAY NIGHT AS THE WARM FRONT PASSES NORTHWARD THROUGH FORECAST AREA. NO SEVERE WEATHER IS EXPECTED WITH THIS NEXT ROUND OF THUNDERSTORMS. HIGH TEMPERATURES FRIDAY WILL RANGE FROM 69 TO 75 DEGREES. LOW TEMPERATURES FRIDAY NIGHT WILL RANGE FROM THE MID 40S TO LOWER 50S NORTHWEST OF I-65 AND FROM 52 TO 59 DEGREES TO THE SOUTHEAST. HIGH TEMPERATURES SATURDAY WILL REBOUND TO BETWEEN 76 TO 81 DEGREES INLAND AREA. COOLER TEMPERATURES RANGING FROM 70 TO 75 DEGREES WILL OCCUR ALONG THE BEACHES AND IMMEDIATE COASTAL AREAS DUE TO THE SOUTHERLY WINDS MOVING OVER THE COOL GULF WATERS. /22 LONG TERM /SUNDAY THROUGH WEDNESDAY/...AN UPPER LEVEL SHORTWAVE EMBEDDED IN THE MUCH LARGER UPPER LONGWAVE TROUGH WILL MOVE EAST- NORTHEASTWARD FROM THE CENTRAL PLAINS TO THE OHIO RIVER VALLEY THROUGH THE REMAINDER OF THE WEEKEND...AND THEN OVER THE NORTHEAST CONUS ON MONDAY. MEANWHILE A SURFACE LOW PRESSURE AREA OVER THE SOUTHERN PLAINS SUNDAY MORNING WILL ALSO MOVE EAST-NORTHEASTWARD WITH THE SYSTEM. AN ASSOCIATED COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST SUNDAY EVENING...AND THEN PASS THROUGH THE FORECAST AREA LATE SUNDAY NIGHT INTO MONDAY MORNING. WILL MAINTAIN DEFINITE (80-90 PERCENT) PRECIPITATION CHANCES ACROSS THE ENTIRE FORECAST EASTER SUNDAY...FOLLOWED BY SCATTERED COVERAGE SUNDAY NIGHT. STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THIS SYSTEM...BUT THE MAIN THREAT WILL BE HEAVY RAINFALL. THE LATEST RUNS OF THE GFS AND ECMWF ARE NOW KEEPING THE BULK OF THE PRECIPITATION (6-10 INCHES) OVER THE NORTHERN GULF OF MEXICO. HOWEVER WE EXPECT WIDESPREAD 2 TO 3 INCHES OF TOTAL RAINFALL WITH THIS NEXT SYSTEM...WITH LOCALIZED HIGHER AMOUNTS OF 3 TO 5 INCHES...ESPECIALLY ALONG THE COAST. HIGH TEMPERATURES WILL STAY IN THE LOW TO MID 70S. LOWS IN THE MID 50S TO LOWER 60S SUNDAY NIGHT...WARMING INTO THE UPPER 50 TO LOWER 60S BY WEDNESDAY NIGHT. /22 MARINE...A MODERATE TO STRONG SOUTHERLY WIND FLOW WILL PERSIST THROUGH THIS EVENING AS A COLD FRONT APPROACHES FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD AND ALONG THE FRONT WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE TONIGHT INTO EARLY FRI WITH A MODERATE TO STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT THROUGH EARLY FRI. SEAS UP TO 7 FEET WILL BE POSSIBLE WELL OFFSHORE BY EARLY FRI MORNING. AS A RESULT A SMALL CRAFT ADVISORY MAY BE NEEDED IN THE WAKE OF THE FRONT. A MODERATE SOUTHERLY FLOW WILL REDEVELOP LATE SAT INTO SUN AHEAD OF ANOTHER COLD FRONT APPROACHING FROM THE WEST. 32/EE && .MOB WATCHES/WARNINGS/ADVISORIES... AL...HIGH RIP CURRENT RISK THROUGH FRIDAY MORNING FOR ALZ265-266. FL...HIGH RIP CURRENT RISK THROUGH FRIDAY MORNING FOR FLZ202-204-206. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1059 AM CDT THU MAR 24 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-242315- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 1059 AM CDT THU MAR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP OVER WESTERN PARTS OF THE FORECAST AREA BY EARLY THIS AFTERNOON SHIFTING EASTWARD ACROSS REMAINING AREAS THROUGH THIS EVENING...AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON THROUGH THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARD...THOUGH LARGE HAIL AND AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE...PARTICULARLY ACROSS INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. A HIGH RISK FOR RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE ENTIRE AREA BY SUNDAY AND CONTINUE THROUGH EARLY MONDAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE MAIN THREAT BEING HEAVY RAINFALL POSSIBLY LEADING TO FLASH AND AREAL FLOODING. WIDESPREAD 2 TO 3 INCHES OF TOTAL RAINFALL WILL BE POSSIBLE BY LATE SUNDAY INTO MONDAY WITH LOCALLY HIGHER AMOUNTS OF 3 TO 5 INCHES...ESPECIALLY ALONG THE COAST. A MODERATE RISK FOR RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS SHOULD MONITOR WEATHER CONDITIONS TODAY AND BE PREPARED FOR POSSIBLE ACTIVATION. GMZ630>635-650-655-670-675-242315- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1059 AM CDT THU MAR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE AREA THROUGH TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE BY LATE THIS AFTERNOON CONTINUING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE IN THE WAKE OF A COLD FRONT BY EARLY NEXT WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE AHEAD AND ALONG THE COLD FRONT SUNDAY INTO MONDAY.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1222 PM CDT THU MAR 24 2016
ALZ261-263-MSZ079-241800-
MOBILE INLAND AL-MOBILE CENTRAL AL-GEORGE MS-
1222 PM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR MOBILE AND EASTERN GEORGE
COUNTIES UNTIL 100 PM CDT...
AT 1221 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES WEST OF GULFCREST TO NEAR HURLEY TO
NEAR WADE. MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...SARALAND...SATSUMA...CHICKASAW...CREOLA...MIDTOWN
MOBILE...REGIONAL AIRPORT IN WEST MOBILE...MOUNT VERNON...GULFCREST...
AXIS...I65 AND I165...BUCKS...I10 AND I65...I65 AND US 43...CHUNCHULA...I65
AND US 45...SEMMES...MOVICO AND I65 AND AL 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHWESTERN
ALABAMA.
LAT...LON 3074 8841 3074 8862 3100 8851 3100 8843
3103 8843 3115 8794 3109 8797 3107 8796
3109 8787 3107 8793 3108 8789 3106 8794
3103 8796 3102 8790 3069 8803 3075 8804
3061 8811 3059 8841
TIME...MOT...LOC 1721Z 258DEG 35KT 3100 8834 3074 8851 3059 8862PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLOOD 4 SE DOWNTOWN MOBILE 30.65N 87.99W
03/24/2016 GMZ630 AL PUBLIC
WATER RESCUE OF MOTORIST AT OLD SHELL ROAD AND BAY SHORE
AVE
0140 PM FLOOD 1 NE MOBILE AIRPORT 30.69N 88.23W
03/24/2016 MOBILE AL PUBLIC
FLOOFING AT AIRWAY PARK AND SCHILLINGER BLVD
&&
SSAMSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
218 PM CDT THU MAR 24 2016
ALZ264-FLZ202-203-242000-
BALDWIN CENTRAL AL-ESCAMBIA COASTAL FL-SANTA ROSA INLAND FL-
218 PM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BALDWIN...SOUTH
CENTRAL ESCAMBIA AND SOUTHEASTERN SANTA ROSA COUNTIES UNTIL 300 PM
CDT...
AT 218 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GONZALEZ TO NEAR LILLIAN TO 6 MILES SOUTH
OF PALMETTO BEACH. MOVEMENT WAS EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA...FOLEY...GULF BREEZE...ROBERTSDALE...GOULDING...BRENT...
BELLVIEW...WEST PENSACOLA...WARRINGTON...FERRY PASS...PENSACOLA
INTERNATIONAL AIRPORT...MYRTLE GROVE...ENSLEY...ELBERTA...SUMMERDALE...
MAGNOLIA SPRINGS...JOHNSONS BEACH...HOLLEY AND MULAT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHWESTERN
ALABAMA...AND NORTHWESTERN FLORIDA.
LAT...LON 3028 8755 3043 8734 3052 8745 3053 8751
3038 8751 3036 8782 3057 8770 3058 8704
3049 8716 3049 8712 3059 8680 3046 8688
3040 8711 3035 8705 3038 8709 3043 8718
3034 8716 3029 8752
TIME...MOT...LOC 1918Z 262DEG 42KT 3058 8733 3040 8748 3015 8785PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
236 PM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLOOD 4 SE DOWNTOWN MOBILE 30.65N 87.99W
03/24/2016 GMZ630 AL PUBLIC
WATER RESCUE OF MOTORIST AT OLD SHELL ROAD AND BAY SHORE
AVE
0140 PM FLOOD 1 NE MOBILE AIRPORT 30.69N 88.23W
03/24/2016 MOBILE AL PUBLIC
FLOOFING AT AIRWAY PARK AND SCHILLINGER BLVD
&&
SAMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG SSE I65 AND AL 41 31.27N 87.20W
03/24/2016 CONECUH AL PUBLIC
TREES DOWN ON COUNTY ROAD 41 IN ESCAMBIA COUNTY
&&
SAMThe Mobile radar (KMOB), 99 km away, was scanning. The volume nearest the first event began at 19:43 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Winds estimated at 60 mph downed a power pole on Forest Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2016Every state in 2016This day in weather historyWarnings in Florida, March 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 626921, 626938.